Integrable deformations and degenerations of some irregular singularities - Archive ouverte HAL Access content directly
Journal Articles Publications of the Research Institute for Mathematical Sciences Year : 2021

Integrable deformations and degenerations of some irregular singularities

(1)
1
Claude Sabbah

Abstract

Inspired by an article of Cotti, Dubrovin and Guzzetti arXiv:1706.04808, we extend to a degenerate case a result of Malgrange on integrable deformations of irregular singularities. We give an application to integrable deformations of the solution of some Birkhoff problem and apply it to the construction of Frobenius manifolds.

Dates and versions

hal-02322296 , version 1 (21-10-2019)

Identifiers

Cite

Claude Sabbah. Integrable deformations and degenerations of some irregular singularities. Publications of the Research Institute for Mathematical Sciences, 2021, 57 (3-4), pp.755-794. ⟨10.4171/PRIMS/57-3-2⟩. ⟨hal-02322296⟩
14 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More